MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* LOW PROFILE GASTROSTOMY FEEDING TUBE, 16 FR, 3.0 CM; DIGESTHEALTH ENTERAL FEED TUBE KITS

HALYARD HEALTH MIC-KEY* LOW PROFILE GASTROSTOMY FEEDING TUBE, 16 FR, 3.0 CM; DIGESTHEALTH ENTERAL FEED TUBE KITS
Model Number 0120-16-3.0
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Pneumonia (2011)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 02may2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by (b)(4) represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to (b)(4).(b)(4) has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the (b)(4) complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a (b)(4) product is defective or caused serious injury.
 
Event or Problem Description
It was reported by the caregiver that the mic-key feeding tube placed on (b)(6) 2017 collapsed internally.The balloon was intact; however, feeding became slow after a week or two of placement.When trying to vent the patient¿s stomach the caregiver use a paper clip to try and unclog the feeding tube.This did not work and the patient began coughing and aspirated.The patient was hospitalized from (b)(6) 2017 for aspiration pneumonia.This patient was sent home from the hospital with antibiotics.The mic-key feeding device was replaced (b)(6) 2017.Currently the patient is in stable condition and well.No longer taking antibiotics.No additional information was provided.

Common Device Name
DIGESTHEALTH ENTERAL FEED TUBE KITS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6546333
Report Number9611594-2017-00075
Device Sequence Number19090860
Product Code KNT
UDI-Device Identifier10680651948721
UDI-Public10680651948721
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K993138
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Other Caregivers
Type of Report Initial
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other Caregivers
Device Expiration Date06/01/2018
Device Model Number0120-16-3.0
Device Catalogue Number991094872
Device Lot NumberAA6181F03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2017
Initial Report FDA Received Date05/04/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient Weight48